SciELO - Scientific Electronic Library Online

 
vol.31 número3Symmetric regular cacti-properties and enumerationDouble lacunary sequence spaces of double sequence of interval numbers índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Articulo

Indicadores

Links relacionados

Compartir


Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Proyecciones (Antofagasta) vol.31 no.3 Antofagasta set. 2012

http://dx.doi.org/10.4067/S0716-09172012000300007 

Proyecciones Journal of Mathematics Vol. 31, No 3, pp. 277-297, Sepember 2012. Universidad Católica del Norte Antofagasta - Chile

 

New numerical radius inequalities for certain operaor matrices

 

Watheq Bani-Domi

Yarmouk University, Jordan

Feras Ali Bani-Ahmad

Hashemite University, Jordan


ABSTRACT

In this paper we prove some upper and lower bounds for the numerical radius of the off-diagonal part of 3 X 3 operator matrices and some bounds for the numerical radius inequalities of the general 3 X 3 operator matrix.

Keywords. Numerical radius, Operator norm, Operator matrix, Inequality, Off-diagonal part.


REFERENCES

[1] Bani-Domi, W., Kittaneh, F.: Norm equalities and inequalities for operator matrices. Linear Algebra and its Applications 429, pp. 57-67, (2008).         [ Links ]

[2] Bani-Domi, W., Kittaneh, F.: Numerical radius inequalities for operator matrices. Linear Multilinear Algebra 57, pp. 421-427, (2009).         [ Links ]

[3] Bhatia, R.: Matrix Analysis. Springer, New York, (1997).         [ Links ]

[4] Halmos, P. R.: A Hilbert Space Problem Book, 2nd ed. Springer, New York, (1982).         [ Links ]

[5] Hirzallah, O., Kittaneh, F., Shebrawi, K.: Numerical radius inequalities for commutators of Hilbert space operators. Numer. Funct. Anal.Optim, pp. 32, pp. 739-749, (2011).

[6] Kittaneh, F.: A numerical radius inequalities and an estimate for the numerical radius of the Frobenius companion matrix. Studia Math.158, pp. 11-17, (2003).         [ Links ]

 

Watheq Bani-Domi

Department of Mathematics Yarmouk University Irbed, Jordan Watheq@yu.edu.jo

Feras Ali Bani-Ahmad

Department of Mathematics Hashemite University Zarqa, Jordan fbani ahmad@hu.edu.jo

Received : June 2012. Accepted : July 2012